# SDR SWIA202408090661

- Difficulty date: July 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 47,948 hours, 41,069 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL HAS 7 SPOTS OF CORROSION ON THE TOP SURFACE. CORROSION FOUND RANGING FROM FS 449.85 TO FS 513.00    (FILED OPEN)
